Products of random matrices

Research output: Contribution to journalJournal articleResearchpeer-review

A.D. Jackson, B. Lautrup, Peter Johansen, Mads Nielsen

We derive analytic expressions for infinite products of random 2×2 matrices. The determinant of the target matrix is log-normally distributed, whereas the remainder is a surprisingly complicated function of a parameter characterizing the norm of the matrix and a parameter characterizing its skewness. The distribution may have importance as an uncommitted prior in statistical image analysis.
Original languageEnglish
JournalPhysical Review E (Statistical, Nonlinear, and Soft Matter Physics)
Volume66
Issue number6
Pages (from-to)5
ISSN1539-3755
DOIs
Publication statusPublished - 2002
Externally publishedYes

ID: 140328